# SDR CALA9801786

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MAIN CABIN EMERGENCY LIGHT AT ROW 8 HAD A WEAK BATTERY.  THE LIGHT ASSEMBLY WAS REMOVED AND REPLACED IAW MM 33-50-00.
